# SDR 2008UALA06357

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 42,616 hours, 11,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT IDG DRIVE LIGHT AND MESSAGE ON TAXI OUT.  DISCONNECTED IDG PER SAM.  RETURN TO GATE.  IDG IS OUT OF TOLERANCE.  REPLACED RT ENGINE IDG.  OP CHK'D GOOD ON ENGINE RUN.  NO LEAKS, NO FAULTS.
